# SDR AALA202402289780

- Difficulty date: December 13, 2023
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: D5713006020500
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BE ACCOMPLISHED PER EA 349911, ENGINEERING HAS REQUESTED THAT CABIN FLOOR BEAM AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 6 AT FR 36 AND -Y1292 BE REPAIRED AS OUTLINED IN THE EA INSTRUCTIONS SINCE IT WAS THE ONLY FLOOR BEAM IN THIS AREA THAT DID NOT HAVE DAMAGE DETECTED. MAINTENANCE REPAIRED FLOOR BEAM PER EA 349911.
